# SDR AALA20000672

- Difficulty date: April 11, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- Aircraft time: 76,190 hours, 50,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD CARGO FORWARD FRAME STA 560 INNER LEG AND FRAME HAVE 8 DOUBLE-DRILLED HOLES FOR SEAL RETAINER.  INSTALLED DOUBLER REPAIR PER ESO 11697 DATED 4-10-00.  (X)
